Journal of Optimization Theory and Applications

, Volume 106, Issue 3, pp 683–688

Fundamental Theorems of Morse Theory for Optimization on Manifolds with Corners

  • M. Shida
Article

DOI: 10.1023/A:1004669815654

Cite this article as:
Shida, M. Journal of Optimization Theory and Applications (2000) 106: 683. doi:10.1023/A:1004669815654

Abstract

This note extends the fundamental theorems of Morse theory for stable stationary solutions to optimization problems on manifolds with corners.

stable stationary solutions fundamental theorems of Morse theory Morse inequalities manifold with corners 

Copyright information

© Plenum Publishing Corporation 2000

Authors and Affiliations

  • M. Shida
    • 1
  1. 1.Department of Mathematics and PhysicsNational Defense Academy, HashirimizuYokosukaJapan

Personalised recommendations